VOL. 51 · NO. 2 | 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 51 (2), (1999)
No abstract available
Articles
Dashan Fan, Yibiao Pan, Dachun Yang
Tohoku Math. J. (2) 51 (2), 141-161, (1999) DOI: 10.2748/tmj/1178224808
KEYWORDS: 42B20, 42B35, 47G10
No abstract available
Indranil Biswas
Tohoku Math. J. (2) 51 (2), 163-176, (1999) DOI: 10.2748/tmj/1178224809
KEYWORDS: 14H60, 14D20, 14H40
No abstract available
Manuel Barros, Oscar J. Garay, David A. Singer
Tohoku Math. J. (2) 51 (2), 177-192, (1999) DOI: 10.2748/tmj/1178224810
KEYWORDS: 53C40, 53A30
No abstract available
Seiji Fukuma, Tosinobu Muramatu
Tohoku Math. J. (2) 51 (2), 193-203, (1999) DOI: 10.2748/tmj/1178224811
KEYWORDS: 35J15, 35B45, 42B25, 46E35
No abstract available
Katsumi Nomizu, Takeshi Sasaki
Tohoku Math. J. (2) 51 (2), 205-212, (1999) DOI: 10.2748/tmj/1178224812
KEYWORDS: 53C05, 53A15
No abstract available
Shihoko Ishii
Tohoku Math. J. (2) 51 (2), 213-226, (1999) DOI: 10.2748/tmj/1178224813
KEYWORDS: 14M25, 14E30
No abstract available
Gen-ichi Oshikiri
Tohoku Math. J. (2) 51 (2), 227-236, (1999) DOI: 10.2748/tmj/1178224814
KEYWORDS: 57R30, 57M15
No abstract available
Mikiya Masuda
Tohoku Math. J. (2) 51 (2), 237-265, (1999) DOI: 10.2748/tmj/1178224815
KEYWORDS: 57S25, 14M25, 53D20, 57R91
No abstract available
Atsushi Katsuda, Hajime Urakawa
Tohoku Math. J. (2) 51 (2), 267-281, (1999) DOI: 10.2748/tmj/1178224816
KEYWORDS: 05C50, 58J99
No abstract available
Back Matter
Tohoku Math. J. (2) 51 (2), (1999)
No abstract available
Back to Top